# SDR SWAA000069

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 767 - 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 3 INCH LONG CRACK ON FUSELAGE EXTERNAL SKIN.  STRINGER 19R, BETWEEN BS 767-787.  REPAIRED SKIN PER SRM.
